# SDR ASAA2022091439952

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,572 hours, 12,595 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT RADIO DIALED AND RECEIVED CALLS, BUT NO AUDIO. GROUNDED - YES. ON DEFERRAL.
